It is currently Tue Aug 22, 2017 9:16 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: nausea
PostPosted: Tue Apr 28, 2009 12:32 pm 
Offline
New Poster
New Poster

Joined: Mon Apr 27, 2009 3:47 pm
Posts: 1
I've been on Sub for about a week (I take half an 8 mg 2x a day) and just started feeling seriously nauseated the last couple of days. It comes and goes but it's pretty strong. Is this normal and what can I do to ease the nausea?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 28, 2009 1:14 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jan 05, 2009 3:20 am
Posts: 516
What works wonders for the suboxone nausea is Zofran. Its a prescription drug, but most doctors would not really mind prescribing it.


Top
 Profile  
 
 Post subject:
PostPosted: Sat May 23, 2009 1:49 pm 
Offline
New Poster
New Poster

Joined: Sat Apr 04, 2009 2:16 pm
Posts: 1
I don't have a good answer to your problem but have the same issue...b

I too get nauseous when I take suboxone -- however for me it didn't start until I had been taking sub for months -- first I was constantly nauseous, then I actually threw up, this happened so many times I can't count. Finally, I stopped taking the sub and felt better -- at least not nauseous all the time.

I stopped taking the sub bc I was getting knee replacement surgery and was on narcotics in the hospital and for a month or so after discharge. I tried taper off the oxycodone which didn't work too well, so I stopped the oxy and after 12+ hours took a sub (I have about 12 left) -- I got violently ill in the middle of the night, about 8 hours after taking the sub and haven't taken it for months and I've relapsed and am taking vicodin again, prescribed from my doctor -- like that makes it any better. I have serious almost continual pain which is how I got into the narcotics years ago -- and my regular doctor gives me weekley scipts.

i read that subutex doesn't contain the component that makes you nauseous but it costs more.

maybe doctor jeff has an answer.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jun 16, 2009 2:02 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 06, 2009 9:11 pm
Posts: 6
Location: New Jersey
Wow I have the same problem I started suboxone almost 2 weeks ago and for the past 3 or 4 days I've been getting extremely nauseous except that I take zofran when I start feeling it come on and sometimes it doesn't even work! I feel like everyday it's getting worse and I keep having to leave school.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 20, 2009 2:08 am 
Offline
Average Poster
Average Poster

Joined: Thu Jun 25, 2009 8:25 am
Posts: 6
I had nausea the first week I started taking Suboxone. I take 4mg twice a day. I vomited after taking the very first dose. The nausea gradually subsided and now is gone. I've been on Suboxone now for almost 3 weeks. I guess my body just had to adjust to it.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 20, 2009 2:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I started having nausea a few months into sub treatment. I was also feeling very sedated, so I just figured it was time to decrease my dose. I tapered down and the side-effects went away.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group